| Model Number |
W3DR01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Complaint, Ill-Defined (2331)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by the patient that they don't feel well following an unrelated medical procedure in which they were exposed to a magnet.They are concerned that the implantable pulse generator (ipg) may not be pacing "right".The ipg remains in use.No further patient complications have been reported as a result of this event.